# SDR CA030424007

- Difficulty date: March 28, 2003
- Submitted: June 16, 2003
- Operation: General aviation
- Make and model: Beech B90
- Aircraft time: 11,024 hours
- Engine: Pwa PT6A20
- Propeller: Hartzl HCB3TN3
- System (JASC): 2140 · Heating System
- Part: Nozzle
- Part number: H11D59
- Condition: Leaking
- Location: Heater
- Component: Heater, Janitrol
- Stage of operation: TX
- How discovered: O
- Nature of condition: B
- Precautionary procedure: D

## Discrepancy

(CAN) HEATER UNSERVICEABLE, LEAK FOUND ON HEAD ASSY. PARTS INSTALLED, NOZZEL, GASKETS, ELEC GROUND, ELEC WASHERS, GASKET HEAD, IGN, IGN UNIT, VALVE, BRUSH KIT, FILTER, VENT BLOWER MOTOR O/H. HEATER, SMOKY BLACK, PARTS INSTALLED, REG VALVE, VALVE, IGN, EXHAUST BLK SMOKE, REMOVED HEATER FOR LEAK CHECK, NO LEAK ON COMBUSTION TUBE, REMOVE HEAD ON TUBE FOR INSP, FUEL NOZZLE, INSP FOR SPRAY PATTERN, NOZZLE INSTALLED.   1 GALLON, REINSTALL NOZZLE, 1 GALLON.  HEATER REINSTALLED IN A/C, HEATER TEST, WORKING NORMALLY.
